Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Díaz Díaz, Jesús Ildefonso and Kersner, R. (1983) Nonexistence of one of the free boundaries in a degenerate equation in filtration theory. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 296 (12). pp. 505-508. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso and Kersner, R. (1987) On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium. Journal of Differential Equations, 69 (3). pp. 368-403. ISSN 0022-0396

Díaz Díaz, Jesús Ildefonso and Kersner, R. (1988) On the behavior and cases of nonexistence of the free-boundary in a semibounded porous-medium. Journal of Mathematical Analysis and Applications, 132 (1). pp. 281-289. ISSN 0022-247X

This list was generated on Sat Oct 25 21:56:10 2014 CEST.